Multiplicity results for nonlocal critical problems involving Hardy potential in the whole space - Université de Lorraine Access content directly
Journal Articles Complex Variables and Elliptic Equations Year : 2023

Multiplicity results for nonlocal critical problems involving Hardy potential in the whole space

Abstract

The aim of this paper is to study a non-local elliptic problem in $R ^N$ involving the fractional Laplacian, a linear Hardy potential term and a critical nonlinear term. According to suitable assumptions on the set of extremal points of the functional coefficients, we prove that (P λ) has multiple positive solutions, and we determine their precise behavior near the extremal points. This work extends a previous article by the first author et al. on the local case.
Fichier principal
Vignette du fichier
AABEL_Revised-Version_15novembre_Vers24Janv23_EllipcEquationsVarCom.pdf (439.27 Ko) Télécharger le fichier
Origin Publisher files allowed on an open archive
Licence

Dates and versions

hal-03954494 , version 1 (24-01-2023)

Licence

Identifiers

Cite

B. Abdellaoui, A. Attar, Y O Boukarabila, E. -H. Laamri. Multiplicity results for nonlocal critical problems involving Hardy potential in the whole space. Complex Variables and Elliptic Equations, 2023, 68 (3), pp.461-497. ⟨10.1080/17476933.2021.1998016⟩. ⟨hal-03954494⟩
23 View
73 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More